Journal article icon

Journal article

A COMPLEX TAUBERIAN THEOREM AND MEAN ERGODIC SEMIGROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02573531

Authors


Publisher:
Springer-Verlag
Journal:
SEMIGROUP FORUM
Volume:
50
Issue:
3
Pages:
351-366
Publication date:
1995
DOI:
EISSN:
1432-2137
ISSN:
0037-1912
URN:
uuid:9ea7e1b1-c53f-4f9d-ad21-db6462a9960c
Source identifiers:
13432
Local pid:
pubs:13432
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP